# SDR EIAA970055

- Difficulty date: January 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47191
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support 'T'
- Condition: Corroded
- Location: Bs 160-200
- Part time: 50,247 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAT - DURING C-6 INSPECTION, FOUND 'T' EXTRUSION AT FS 160-200 BL 0 FLOOR SUPPORT EXFOLIATION CORROSION.  FABRICATED AND INSTALLED 'T' EXTRUSION PER SRM 51-30-2 AND DAC DRAWING 9922405.  (M)
